Non-dominance and potential optimality for partial preference relations
Vladislav V. Podinovski
Authors registered in the RePEc Author Service: Vladislav Vladimirovich Podinovski
European Journal of Operational Research, 2013, vol. 229, issue 2, 482-486
Abstract:
In this paper we obtain new theoretical results relating the notions of potential optimality and non-dominance without an assumption that a value function exists. In particular, we investigate a decision problem involving the choice of single or multiple best objects. Our results show that the notions of potential optimality and non-dominance are equivalent in a special case of preferences of the decision maker expressed by partial quasi-orders.
Keywords: Binary preference relations; Non-dominated objects; Potentially optimal objects; Choosing l best objects; l-Non-dominated objects; Potentially l-optimal objects (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S037722171300194X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ejores:v:229:y:2013:i:2:p:482-486
DOI: 10.1016/j.ejor.2013.02.045
Access Statistics for this article
European Journal of Operational Research is currently edited by Roman Slowinski, Jesus Artalejo, Jean-Charles. Billaut, Robert Dyson and Lorenzo Peccati
More articles in European Journal of Operational Research from Elsevier
Bibliographic data for series maintained by Catherine Liu ().